MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 3.0MM X 21MM NO TIP- PMA; INTRACRANIAL COIL-ASSIST STENT

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 3.0MM X 21MM NO TIP- PMA; INTRACRANIAL COIL-ASSIST STENT
Catalog Number M003UZAS30210
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, when the subject stent started to go into the microcatheter, it met resistance and could not advance.When attempting to pull back on the subject stent delivery wire, it broke.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D9 - product available to stryker - updated.D9 - returned to manufacturer on - updated.H3 - device evaluated by mfg ¿ updated.Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection the stent was received in a deployed condition, which is aligned with the event description.The stent delivery wire (sdw) and the introducer sheath were returned.A microcatheter and an additional stent were also returned.The stent was deformed.The sdw was broken/fractured at the proximal side of the distal bumper.The introducer sheath was noted to be intact.The functional inspection was unable to be performed as the stent was returned in a deployed state.The reported event ' stent difficult/unable to advance or pullback through catheter' could not be replicated.However, the analysis results are consistent with the reported event.The reported event sdw broken/fractured during use was confirmed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information received indicated that the device was prepared for use as per the directions for use.Continuous flush was set up and maintained throughout the clinical procedure.It was reported that 'the first stent started to go into the microcatheter.Met resistance and could not advance.When attempting to pull back on the delivery wire, it broke.Dr nichols was able to pull the stent out of the microcatheter hub'.The stent was returned for analysis in a deployed condition which is aligned with the event description.The stent was noted to be deformed at the proximal end and also towards the distal end of the device.The stent delivery wire (sdw) was noted to be broken/fractured at the proximal side of the distal bumper.The introducer sheath was intact.The most likely explanation is that the introducer sheath was initially set up correctly as was reported in the good faith effort (gfe) responses.However, it subsequently moved proximally prior to stent advancement out of the sheath.This is supported by the lack of damage noted to the distal tip opening of the sheath during visual inspection.If this were to occur, it is likely that, during advancement of the stent to transfer it from the sheath into the proximal end of the microcatheter lumen, the stent would partially deploy into the gap between the distal end of the sheath and the proximal end of the microcatheter lumen.The user would experience increased resistance during attempts to advance the stent into the microcatheter lumen.Upon realizing this (through increased resistance), the user normally attempts to withdraw the stent.During this action, and particularly if there is significant friction between the stent and the lumen of the microcatheter, there is significant manipulation of the sdw.This appears to be the reason for the sdw becoming broken/fractured in this instance.This is the most likely explanation for the damage/observations noted during analysis and the information provided in the event description.An assignable cause of procedural factors has been assigned to the reported event ' stent difficult/unable to advance or pullback through catheter' and ¿sdw broken/fractured during use' as well as the analysed event ¿sdw broken/fractured during use¿ and ¿stent deformed¿ as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.

Brand Name
NEUROFORM ATLAS 3.0MM X 21MM NO TIP- PMA
Common Device Name
INTRACRANIAL COIL-ASSIST STENT
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24451314
Report Number3008881809-2026-00110
Device Sequence Number10148412
Product Code QCA
UDI-Device Identifier07613327382211
UDI-Public(01)07613327382211(17)291123(10)25309452
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM003UZAS30210
Device Lot Number25309452
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 MICROCATHETER (STRYKER).
Patient Age64 YR
Patient SexFemale